# SDR 20000925SH009

- Difficulty date: August 11, 2000
- Submitted: September 25, 2000
- Operation: General aviation
- Aircraft: N18273
- Make and model: Beech 95-B55
- Aircraft serial: TC2065
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 5038901021
- Condition: Broken
- Location: Rt Eng
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT ON CLIMB, RIGHT ENGINE WOULD NOT LEAN OUT.  PILOT THEN TURNED BACK TO AIRPORT AND AN UNEVENTFUL LANDING WAS MADE.  PILOT THEN DISCOVERED RIGHT ENGINE WOULD NOT SHUT DOWN WHEN MIXTURE CONTROL WAS PULLED BACK TO IDLE CUT-OFF.  UPON INSPECTION BY MAINTENANCE, RIGHT ENGINE MIXTURE CABLE WAS FOUND WITH END PULLED OUT OF SWAGE AT FUEL CONTROL END.  (X)
